Article citationsMore >>

N. Hussain, A.R. Khan, Applications of the best approximation operator to *- nonexpansive maps in Hilbert spaces, Numer. Funct. Anal. Optim. 24 (2003) 327-338.

has been cited by the following article:

Article

Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces

1Samrat Ashok Technological Institute, Vidisha (M.P.) India

2M.P. Professional Board of Examination, Bhopal (M.P.) India


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 4, 239-243
DOI: 10.12691/ajams-2-4-12
Copyright © 2014 Science and Education Publishing

Cite this paper:
Poonam Lata Sagar, S.K. Malhotra. Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces. American Journal of Applied Mathematics and Statistics. 2014; 2(4):239-243. doi: 10.12691/ajams-2-4-12.

Correspondence to: Poonam  Lata Sagar, Samrat Ashok Technological Institute, Vidisha (M.P.) India. Email: poonamlata.sagar@gmail.com

Abstract

In this paper, we introduce a modified Ishikawa iteration for a countable family of multi-valued mappings. We use the best approximation operator to obtain weak and strong convergence theorems in a Banach space. We apply the main results to the problem of finding a common fixed point of a countable family of I-Nonexpansive multi-valued mappings.

Keywords